... did you send the pills back to pfizer for testing. In the 1990's and as late as 2005, the company had been recalls due to absorption problems and dissolution failures. I had a sudden drop in my level, and sent the pills back, but haven't heard yet. (11 replies)
... I should add this on.
The opposite end of dilantin levels, toxic side (too high of levels). Effects can be sensitivity to light and sound, balance, "drunk like" effects.
I had those when the hospital pumped me with a megadose by IV. The hospital ambient noise sounded like it was on an amplifer, the lights acted like there were spotlights my eyes were very sensitive. ... (18 replies)
... My Dilantin levels also fluctuate a lot, but not as much as yours. ... (11 replies)
... He has been on a new dosage now since then and has been again been having problems. Had his blood tested today and it was WAY too high. He has not lost weight or had anything else unusual happen besides the seizures and stroke that followed. ... (11 replies)
... ing this very comprehensive liver center, approved for liver transplants which is a hard certification to get so I feel I'm going to a good place, has seen other Dilantin patients with liver disease. ... (17 replies)
... I know years ago when I was taking seizure meds, I knew when it was too high or too low because I was familiar with my symptoms. I would go into the Dr. ... (3 replies)
... Thanks so much travis! (8 replies)
... That indicates your levels are high or your dose is too much and you should contact your doctor if the symptoms persist during the day. ... (8 replies)
... for Dilantin numbers. That has a little give. If you are below 10 patients TEND to be more prone for seizures. ... (1 replies)
... they pumped me with an IV of Dilantin... Once they wanted to refuse to take me because I "looked" alright after a GM. I insisted they take me. Glad I did. My levels were less then HALF of where they should have been. Thanks to my insurer I had been placed on the generic. ... (11 replies)
My son is on pheytoin and the neuro is making adjustments to lower his dosage (he said it was too high at 20) and I was concerned because his levels were low when he had a breakthrough seizure 1 1/2 years ago and I don't want any more episodes to occur. Thank you kindly for your helpful reply. Good luck to you and to all on this message board because I empathize with... (5 replies)
... The patient is often their best advocate. They know their bodies, how they react to medications, what the higher levels "feel" like and so forth. Most of this the trained experts can only read or hear about from patients. ... (11 replies)
... I'm new to posting here. I have intractable epilepsy, generalized and TLEs. The only AED I can tolerate is Dilantin which has left me in a real fix. ... (17 replies)
... day was high considering I'm 5'2" and weigh 130 lbs. ... (17 replies)
... I too have had major problems with dilantin and keeping the levels steady. Especially when I was taking the generic phenytoin. Contrary to what people say, they are NOT equal, and many neuros will tell you the same thing. ... (17 replies)
... I was on dilantin for 23 years, and yes you can experience some dizziness. Especially if your level is too high. Everyone being different, I found that I had to be careful with coffee. ... (6 replies)
... I have been on Dilantin for three years and haven't had any problems until recently. ... (6 replies)
... He 2nd EEG showed an abnormality indicating he has epilepsy. It sounds like the Dilantin is working if he has been seizure free for 15 yrs. ... (5 replies)
... Near the end or right after finishing getting off the Tegretol XR, I was feeling what I thought were anxiety attacks from too high of a level of Thyroid hormone but looking back on it might have been simple partial seizures. ... (1 replies)
... Hmm.. As somebody who has been on Teg (carbamazepine) since the start the symptoms you listed reminds me when they had me on too high of a dose; but thats just from a patient's perspective.
I've been on ALL of the others you mentioned and then some.
Keppra I'm still on, it has produced the least side effects of the bunch. A person has to watch out for emotional... (6 replies)